Features and Specifications:
- Manufacturer: Perrigo Company (2018-08-24)
- Product Dimensions: 5.3x2x2 inches
- Shipping Weight: 0.4 pounds
- ACTIVE INGREDIENT: The active ingredient in Children’s IbuprofenÂ Oral Suspension, 100mg per 5 mL, Berry Flavor, is 100 mg ofÂ ibuprofenÂ per 5 mL (NSAID), which compares toÂ the active ingredient in Children’s Motrin .
- ABOUTÂ FEVER: AÂ feverÂ is a body temperature that is higher than normal. Children with fevers should not takeÂ aspirin.
- FORMULATED FOR CHILDREN: GoodSense Children’s Ibuprofen Oral Suspension 100mg per 5 mL can be used as a pain reliever and fever reducer. This product is specifically formulated for kids ages 2-11 and lasts up to eight hours.
- USE: This product temporarily reducesÂ feverÂ and relieves minor aches and pains due to theÂ common cold,Â flu, sore throat,Â headacheÂ and toothache.
- FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as ibuprofen to temporarily reduce a fever.
- More features
Here are some REAL customer reviews:
“Great product great price”
“Favorable Flavor by my Three Kids”
“Easy to dispense accurately; non-medicinal flavor”
Get GoodSense Children’sÂ Ibuprofen Oral Suspension, 100 mg per 5 mL, Berry Flavor, Pain RelieverÂ andÂ Fever Reducer, Temporarily Reduces Fever and Provides Temporary Relief of Minor Aches and Pains at the best price available today.
Frigidaire 50 Pint Dehumidifier
Check out these vacuum food sealers reviews
Review site for more product review articles
ApollowalkerÂ® P019 Picnic backpack for 4 picnic basket Dark blue Perfect for Picnic, Outdoor, Sports, Hiking, Camping, Picnics,